Konner is almost 8 and has been a diabetic for almost 4 years. He is on the insulin pump, he is having problems with lipodystrophy. Large indents in his buttocks and also has indents in his stomach. Our diabetic educator has mentioned that maybe he is having an allergic reaction to his insulin. We are confused and do not know what to do. Anyone out there either have this problem or have a child with this please give us some guidance.
I am the volunteer for today and am not a medical professional. I cannot offer you any advice but I looked up lipodystrophy on the internet and there are several sites that were informative. Again I am no expert but it did not mention an allergic reaction to insulin. I hope someone else will look at this and be able to provide some answers. I also would suggest trying to go to the Juvenile Diabetes Research Foundation website, www.jdrf.org and maybe you will be able to find some help and answers on the site.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.